# SDR SWAA2017032112578

- Difficulty date: February 13, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 41,845 hours, 24,442 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 001740
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED BELOW DOOR HANDLE.  REPAIRED THE BEAM IAW EA.
